# SDR 04FDEA03272

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA31081
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STATION 1957 TO 1993 LONGERON 49 LEFT TO 49 RIGHT NEED ENGINEERING EVALUATION TO DETERMINE IF REPAIR IS MAJOR OR MINOR AND IF REPAIR IS IN ACCORDANCE WITH FAA APPROVE DATA AND REPETITIVE INSPECTION REQUIREMENT.  CUT AND REMOVE SKIN IAW EA8-5330-83838.  REMOVED CORROSION FROM LONGERON AND FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-10-01 VOL 1.  FABRICATED AND INSTALLED SKIN, SPLICE, 2 EACH DOUBLERS, AND LONGERON SPLICE REPAIR FITTINGS IAW DC10 SRM 53-20-00 VOL 1, 51-31-01VOL 2, 51-35-01 VOL 2, AND FEDEX EA 8-5330-83838, FUSELAGE, SKIN SPLICE IN AREA OF ART LAV PAN, REPAIR.  REFERENCE NON-ROUTINE N01183.
